Real Analysis Exchange

The generalized Riemann-Stieltjes integral

Washek F. Pfeffer

Full-text: Open access

Abstract

We define a generalized Riemann-Stieltjes integral with respect to charges (i.e., additive continuous functions on bounded \(BV\) sets), and study the linear space of all functions that are integrable with respect to every charge.

Article information

Source
Real Anal. Exchange, Volume 21, Number 2 (1995), 521-547.

Dates
First available in Project Euclid: 14 June 2012

Permanent link to this document
https://projecteuclid.org/euclid.rae/1339694082

Mathematical Reviews number (MathSciNet)
MR1407266

Zentralblatt MATH identifier
0879.26043

Subjects
Primary: 26B30: Absolutely continuous functions, functions of bounded variation 26B20: Integral formulas (Stokes, Gauss, Green, etc.) 26A42: Integrals of Riemann, Stieltjes and Lebesgue type [See also 28-XX]
Secondary: 26A39: Denjoy and Perron integrals, other special integrals

Keywords
Riemann-Stieltjes integral charges

Citation

Pfeffer, Washek F. The generalized Riemann-Stieltjes integral. Real Anal. Exchange 21 (1995), no. 2, 521--547. https://projecteuclid.org/euclid.rae/1339694082


Export citation